# SDR HNAA2025070300463

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,795 hours, 43,202 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Icu
- Part number: TY204103A
- Part serial: 1620
- Condition: Failed
- Location: Zone 400
- Part time: 45,800 hours, 43,210 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE ON T/O ROLL   FACT  02JUL25  05:28  ROA   FOUND MESSAGE "ENG1 T/R ICU FAIL" ON CMC. R/R'D #100 ICU PER AMM 78-33-01. PERFORMED ICU OPS CHECK PER AMM TASK 78-33-01-700-801-A/500. OPS CHECK GOOD
